# SDR SIMA20140409005

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 29,618 hours, 25,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Part serial: 8231
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT HOLDER HAS BROKEN RETAINING CLIP.  R & R FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY IAW AMM 25-60-11, OPERATIONS CHECKED GOOD.
